Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
thinman

did anyone else get these on mino.

Recommended Posts

i've been on mino for about 2 months...

i've been getting these little white bumps all around my chin area. they only really become noticeable when i stretch the skin out, if you get what im saying.

what are these? will they go away? did anyone else have similar experiences?

Share this post


Link to post
Share on other sites

Yes, my son got those same bumps in the same area only after taking Mino. I have heard others have made this connection as well. He was on Mino for 3 months. Off now and on Tazorac .05 in the pm and Benzaclin in the AM. He's doing really well. All these bumps are gone now.

When cold Mich winter sets in he may have to tweak his routine.

Good luck to you.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×